CSN Login
Members Online: 4

You are here

Chemo Cough?

Hatshepsut's picture
Hatshepsut
Posts: 340
Joined: Nov 2006

My husband recently finished a round of chemotherapy--Avastin and Camptosar. In the last few days he has developed a dry cough. Is this a side effect of these drugs? Thank you in advance for any information.

Hatshepsut

P.S. I posted a follow-up note on a much earlier post about our nightmare experience with Blue Cross/California in terms of securing coverage for my husband's Avastin treatment. I am happy to report that the insurance company's denial of coverage for Avastin has been overturned.

NWmom
Posts: 80
Joined: Nov 2006

Hi there,
My husband had a cough and a scratchy voice after every single treatment. He had Folfox and Avastin.
Glad to hear that the insurance situation finally got figured out!
Heather and Carl

lfondots63's picture
lfondots63
Posts: 822
Joined: Jan 2006

Hi Hatshepsut,

I'm glad the insurance company finally came to their senses. So annoying when you have to fight them and the beast too. I can't help with the dry cough. The folfox (I think mostly the 5fu) messed with mucous membranes. Maybe the Avastin does that too? If it gets worse, you should call the onc. Maybe they can give him something for it to sooth the throat. Hopefully others will chime in if they were given anything.

Lisa F.

Betsydoglover's picture
Betsydoglover
Posts: 1254
Joined: Jul 2005

Hi -

No cough to speak of, so I can't comment. But, I am so happy you got the ridiculous Avastin fight fixed. It is certainly a shame to have to fight cancer and simultaneously fight the insurance company. I am glad this FINALLY worked out - they should be ashamed of themselves.

Take care,
Betsy

Subscribe to Comments for "Chemo Cough?"